# SDR YENA201703040157

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 6185
- Aircraft time: 11,743 hours, 2,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 770040
- Condition: Failed
- Location: Emergency Light
- Part time: 11,731 hours, 2,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST FAILED SHOWING EPSU (13WL) AFT LEFT AND EPSU (12WL) EXT RT.  R & R EPSU 13WL IAW AMM 33-51-38, OPS TESTED OK.
